# SDR 20000406SH018

- Difficulty date: December 23, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Condition: Worn
- Location: Bellcrank
- Component: Bellcrank
- Component part number: 117317171
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARINGS WORN.  REF:  RAM R023415.  REMOVED AND REPLACED.  (X)
